MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 3L 6FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 3L 6FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45563-CURVB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "patient pulled off blue lumen".A new picc was inserted.There was no patient harm or injury.No medical intervention.The patient's current condition "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) the customer provided one image showing a 3-lumen picc catheter.Visual analysis revealed that the medial extension line was separated.The separated portion (including the blue luer hub) is not pictured.The customer also returned one, 3-lumen picc catheter for analysis.Signs of use in the form of biological material were observed inside the extension lines.It was noted that the catheter body was severed at the 20cm marking.It is assumed that the body was severed by the customer during catheter trimming prior to insertion.Visual analysis revealed that the medial extension line was separated.The separated portion of the medial line (including the luer hub) was not returned.Microscopic examination confirmed the separation and revealed that the edges were rough/jagged.Additional analysis also revealed indentations that resemble excessive clamping with a needle holder.No other defects or anomalies were observed.The catheter body length measured 21.7cm, which indicates that between 34.15cm-36.06cm of the catheter body was severed and not returned for analysis (per catheter product drawing).The medial extension line outer diameter measured 0.094", which is within the specification limits of 0.093"-0.097" per the medial extension line extrusion product drawing.The medial extension line inner diameter measured 0.056", which is within the specification limits of 0.055"-0.059" per the medial extension line extrusion product drawing.A manual tug test confirmed that the distal and proximal lines appeared secure to their respective luer hubs.Manufacturing and r & d were contacted as part of this complaint.They agreed that additional analysis is needed by the manufacturing facility.A device history record review was performed, and relevant findings were identified.It cannot be verified if the findings are relevant without the separated portion of the extension line also returned.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The report of a separated extension line was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the medial line luer hub was separated.Further dimensional analysis revealed that the severed line measured within specification.Based on the customer report that the "patient pulled of the blue lumen", the sample received, and the comments from manufacturing, the root cause cannot be determined at this time.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC NAVICURVE: 3L 6FR X 55CM BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22203710
Report Number9680794-2025-00493
Device Sequence Number20554838
Product Code LJS
UDI-Device Identifier10801902208719
UDI-Public(01)10801902208719(11)240528(17)250917(10)33F24C0935(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/17/2025
Device Catalogue NumberDLX-45563-CURVB
Device Lot Number33F24C0935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown